# SDR FDEA202105251394

- Difficulty date: May 25, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Chafed
- Location: Bs 535 L19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 535 LONGERON 19 LEFT FRAME FOUND CHAFFED. CABIN - AT LEFT HAND FRAME STATION 535 , LONGERON 19 LEFT CHAFFED MARK REMOVED   AND FOUND EXCEEDED LIMIT AS PER MD-10 SRM 53-00-01 FIGURE 1B VOLUME 1. AT LEFT HAND   FRAME STATION 535 , LONERON 19 LEFT CHAFFED AREA REPAIR CARRIED OUT AS PER MD-10   SRM 53-30-00 FIGURE 14 VOLUME 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
